# SDR MALA954517

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2720085
- Condition: Cracked
- Location: Fs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, THE CARGO DOOR AFT FUSELAGE FRAME AT FS 491, WAS FOUND TO BE CRACKED AT THE FS SPRING ATTACH POINT.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING REPAIR DOUBLERS AND FILLER PLATE IAW WITH FAC 53-20-9503.  (W)
